1/28/08 #1 - Topamax vision problems -- permanent or reversible?
If you take Topamax for migraine prevention and discover you are having sudden vision problems, is this reversible? or is it permanent? Arloa.
The answer to this really depends on what type of vision problems you're having. Topamax can cause myopia, which is reversible, or glaucoma, which is permanent. For more information, see _Potential Vision Issues With Topamax _.
If you're experiencing vision issues, please contact your doctor at once. Do not abruptly discontinue Topamax as that can cause other issues, but talk with your doctor.
John Claude Krusz and Teri Robert
If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists.
Another good source of information and support is our forum. To post to the forum, you'll need to register, even if you're already registered on the main section of our site. You can use the same email address and password for both registrations.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert.
If you have a question, please click** HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM**. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.